Advanced Search
MyIDEAS: Login to save this paper or follow this series

Rare Events, Temporal Dependence and the Extremal Index

Contents:

Author Info

  • Segers, J.J.J.

    (Tilburg University, Center for Economic Research)

Registered author(s):

    Abstract

    AMS classifications: 60G70; 62G32;

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://arno.uvt.nl/show.cgi?fid=53874
    Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Richard Broekman)
    Download Restriction: no

    Bibliographic Info

    Paper provided by Tilburg University, Center for Economic Research in its series Discussion Paper with number 2006-7.

    as in new window
    Length:
    Date of creation: 2006
    Date of revision:
    Handle: RePEc:dgr:kubcen:20067

    Contact details of provider:
    Web page: http://center.uvt.nl

    Related research

    Keywords: block maximum; exceedance; extremal index; failure set; mixing condition; M4 process; rare event; stationary sequence;

    Find related papers by JEL classification:

    This paper has been announced in the following NEP Reports:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Hüsler, Jürg, 1990. "Multivariate extreme values in stationary random sequences," Stochastic Processes and their Applications, Elsevier, vol. 35(1), pages 99-108, June.
    2. Novak, S. Y., 2002. "Multilevel clustering of extremes," Stochastic Processes and their Applications, Elsevier, vol. 97(1), pages 59-75, January.
    3. Hsing, Tailen, 1989. "Extreme value theory for multivariate stationary sequences," Journal of Multivariate Analysis, Elsevier, vol. 29(2), pages 274-291, May.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:dgr:kubcen:20067. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Richard Broekman).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.